Back to all discussions

BCG Side Effects

I had my 12th treatment of BCG last October. I immediately had severe pain and trouble with frequent urination. Six months later and a two week dose of Isoniazid I still have pain although is is much less severe. According to my Urologist I contracted BCG cystitis. I am told that only about 8% of patients that undergo BCG treatments develop this. Has anyone else gone through this and can you give me a bit of insight as to how long I may have to endure this. Thanks...

  1. Hi @nosailor, from your other posts, I read that you are feeling better after taking antibiotics. Sorry that you went through this. How long did those symptoms persist? I previously had not heard of BCG cystitis, so I would be curious to know if anyone else had this too. -Sarah (BladderCancer.net Team Member)

    1. My last treatment was in October of ‘18...the symptoms have been non-stop since then. From what I have read on the internet, this is rare...it hits about 8% of the patients that undergo BCG treatments.

      or create an account to reply.